Hi, I recently was diagnosed with Narcolepsy. Im 15 years old and for the past couple years Ive been struggling with falling asleep ALL the time. Ive gained quite a bit of weight, and thats basically ruined my life. I just started treatment about a week ago. I would take Ritalin LA first thing after breakfast, and then 3 more short acting 10ml doses throughout the day "as needed". The first 3 or so days were amazing, I felt motivated, awake, and alert, and most of all, it helped suppress my hunger, and I already felt like I was on the right path to losing weight, and eating smaller, healthier portions. No side effects! Then on the 4th day, about an hour and a half after my first short acting dose, I start to feel some chest pain, not exactly sure how to explain it because Ive never felt something like it before. I also experienced heart palpitations where my heart would race and then slow down over and over. That made me really scared because Im not sure why this was happening. Its mainly over on the left side, but sometimes in the middle. Im still able to function, it just scares me tremendously. My doctor will be in tomorrow so Im going to call him and see what he has to say, but is there anyone who can give me some advice or let me know whats going on? I love the way I feel on it, but this side effect doesn't seem to be getting better, and i feel extremely uncomfortable. I only took my long acting dose this morning, and the side effect came back even worse than yesterday. Will it go away over time? I drink about 80oz of water a day, and eat a healthy balanced diet. I just want to get my meds situated ASAP so that I can lose some weight and feel normal again and be able to feel comfortable around my perfectly skinny friends!!! Someone please help me!